Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Cycles in algebraic systems


Authors: D. A. Norton and Sherman K. Stein
Journal: Proc. Amer. Math. Soc. 7 (1956), 999-1004
MSC: Primary 20.0X
DOI: https://doi.org/10.1090/S0002-9939-1956-0082989-X
MathSciNet review: 0082989
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. A. Norton and Sherman K. Stein, An integer associated with Latin squares, Proc. Amer. Math. Soc. vol. 7 (1956) pp. 331-334. MR 0077486 (17:1043f)
  • [2] Rafael Artzy, On loops with a special property, Proc. Amer. Math. Soc. vol. 6 (1955) pp. 448-453. MR 0069804 (16:1083e)
  • [3] Albert Sade, Contributions à la théorie des quasi-groupes, C. R. Acad. Sci. Paris vol. 237 (1953) pp. 420-422. MR 0056596 (15:98e)
  • [4] Eugene Netto, Lehrbuch der Combinatorik, 2d ed., Leipsig-Berlin, Teubner, 1927.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0082989-X
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society